# SDR CA970421035

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2430 · DC Generating System
- Part: Diode
- Part number: 1N1184
- Condition: Open Circuit
- Location: Aux Battery
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FIRST START OF THE DAY, R/H ENGINE STARTED OK, BUT COULD NOT START 2ND ENGINE. AUXILIARY BATTERY BUSS DIODE FOUND FAILED PREVENTING START RELAYS FROM OPERATING AFTER THE AUXILIARY BATTERY HAD LOST ITS CHARGE
